# SDR F3LA2013111800931

- Difficulty date: October 22, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 38,208 hours, 15,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5367287300000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8/S2 CHECK. FORWARD CARGO DOOR SILL LOWER SKIN HAS SURFACE CORROSION ON UPPER SURFACE AT FRAMES 24 TO 25. REPAIRED IAW SRM 5L-74-00 PARA 6.A-6.B.
